# SDR R61A20100404

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 10,772 hours, 6,335 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HOT BRAKES ON LANDING, AND DECLARED AN EMERGENCY.  A/C CAME TO GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECK OF BRAKES PER EMB AMM, AND NO DEFECTS WERE FOUND.  A/C WAS RETURNED TO SERVICE.
